Open Access

On imbedding of closed 2-dimensional disks into $ R^{2}$


Full Text

Coming Soon.





Article Information

TitleOn imbedding of closed 2-dimensional disks into $ R^{2}$
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 2, 76-94
MathSciNet MR1770818
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

E. A. Polulyakh, On imbedding of closed 2-dimensional disks into $ R^{2}$, Methods Funct. Anal. Topology 4 (1998), no. 2, 76-94.


BibTex

@article {MFAT28,
    AUTHOR = {Polulyakh, E. A.},
     TITLE = {On  imbedding  of  closed  2-dimensional  disks  into  $
R^{2}$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {2},
     PAGES = {76-94},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=28},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues